# SDR AALA2019011149002

- Difficulty date: January 3, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 12,188 hours, 1,321 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ELECTRICAL SEAT MOVEMENT IN THE FLIGHT DECK, FLIGHT OFFICER. A FLIGHT CREW SEAT POWER ADJUSTMENT. TROUBLESHOOTING FIRST OFFICER`S UNCOMMANDED SEAT MOVEMENT PER FIM 25-10-FO-23A. FOUND NO DEFECTS NOTED AT THIS TIME.
